Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Got ankle sprain. Swelling and bruise appeared with pain and tingling sensation. What is wrong?

Feb 2014
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 2004
Answered : 5931 Questions
I have sprained my ankle. There is swelling bruising and pain. I can move my foots and toes without pain. And slightly move my ankle with minimal pain. I am 2 days in to the injury and my foot has begun to tingle. I am very concerned about the tingling.
Posted Sat, 27 Apr 2013 in Bones, Muscles and Joints
Answered by Dr. Saurabh Gupta 3 hours later
Thanks for posting your query

During ankle sprain,there might be possibility of injury to the superficial nerve fibers.
This might be the cause of tingling. Do not worry about this . It will recover in 1 to 2 weeks. Follow the principle of RICE (rest, icing,compression by crepe bandage but not too tight, elevation of foot and ankle).

Hope I have answered your query .Let me know if you have any more concern.
Please accept my answer if you have no further query.

Wishing you speedy recovery.

Dr Saurabh Gupta
Orthopaedic Surgeon
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Sports Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor